# SDR S2YA960016

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: J095002J598013
- Condition: Failed
- Location: Fwd Avionics Bay
- Part time: 5,495 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1203 - AFTER TAKEOFF, IT WAS NOTICED THAT THE RIGHT EHSI FAILED IN FLT AND THE CREW DECIDED TO TURN BACK TO MKE.  MAINTENANCE REPAIRED WIRE NR J095002-J598013 AND OPERATIONAL CHECKED GOOD.  (M)
